# SDR IPXA2020073108417

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 24,359 hours, 8,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A LOUD HUMMING NOISE ORIGINATING CLOSE TO CREW ENTRY DOOR. STARTED AT 10000' ON CLIMB OUT AND EDED ABOUT 10000' ON DESCENT.CREW ENTRY DOOR SEALS INSPECTED AND CLEANED AMM 52-09-00. FOUND SMALL CUT IN AFT ACOUSTIC SEAL. SEAL REPAIRED IAW AMM 52-09-00-801. TASK 358056 METHOD B.
